# SDR AC2A0000298

- Difficulty date: December 12, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 222325001028
- Condition: Corroded
- Location: Windshield Wiper
- Part time: 953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE ARM ASSEMBLY, LOWER MOUNTING POINT BROKEN.  THE MATERIAL THAT THIS PART IS MADE OF IS VERY SUSEPTIBLE TO CORROSION.  CORROSION CAUSED THIS PART TO FAIL.  UPPER ROD END CORRODED VERY EASILY ALSO.  REPLACED WITH NEW PART.
